# SDR SWAA2022040486935

- Difficulty date: March 22, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 58,484 hours, 34,525 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242AF HAS EDGE/FACE SHEET DAMAGE.  EVALUATED AND FOUND MISSING PLIES AND DAMAGE TO CORE AT EDGE. TAP TEST GOOD. FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-10.  APPLIED POTTING COMPOUND TO CORE AT EDGE AS MARKED IAW SRM 53-00-50-2R-10 STEP 3 A-G. CURED AT 120 DEGREES. CLEANED AND PREPPED UPPER SURFACE IAW SRM 53-00-50-2R-1 STEP 3 A; C; E-F. VERIFIED MATERIAL IAW SRM 53-00-50-2R-1 TABLE 201. RESIN,  POTTING COMPOUND, FABRIC.   BONDED REPAIR IAW SRM 53-00-50-2R-1 STEP 3 K-M. CURED AT 150 DEGREES. REPAIRED CABIN FLOOR PANEL 242AF UPPER SIDE IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0 REPAIR GENERAL.
